Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Remark on continuous collections


Author: Deane Montgomery
Journal: Proc. Amer. Math. Soc. 88 (1983), 367-370
MSC: Primary 54F62; Secondary 57S99
MathSciNet review: 695277
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The result generalizes an earlier theorem of the author which showed that pointwise periodic homeomorphisms of a connected manifold are periodic.


References [Enhancements On Off] (What's this?)

  • [1] A. V. Černavskii, Finite-to-one open mappings of manifolds, Amer. Math. Soc. Transl. (2) 100 (1971), 253-269.
  • [2] L. McAuley and E. Robinson, On Newman's theorem for finite-to-open one mappings on manifolds, 1981. (Preprint)
  • [3] Deane Montgomery, Pointwise Periodic Homeomorphisms, Amer. J. Math. 59 (1937), no. 1, 118–120. MR 1507223, http://dx.doi.org/10.2307/2371565
  • [4] M. H. A. Newman, A theorem on periodic transformations of spaces, Quart. J. Math. Oxford Ser. (2) (1931), 1-8.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F62, 57S99

Retrieve articles in all journals with MSC: 54F62, 57S99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0695277-1
PII: S 0002-9939(1983)0695277-1
Keywords: Finite-to-one mappings, continuous collections, pointwise periodic homeomorphisms
Article copyright: © Copyright 1983 American Mathematical Society